| Model Number |
A3SR01 |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Codes |
Vascular Dissection (3160); Asystole (4442); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced asystole and syncope.It was also reported that the the right ventricular (rv) lead exhibited intermittent loss of capture and was dropping beats.The lead was reprogrammed.Rising thresholds intermittent loss of capture was still noted on the lead. during the changeout procedure, when the rv lead was tested, high out of range impedance was noted possibly due to the device exhibiting connector port issues.The lead was capped, and device was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary:the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.